# SDR SCNA20240603248

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 18,489 hours, 7,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR BRACKET LOOSE. FOUND RIVET MISSING IN GIRT BAR RETAINER CLIP. INSTALLED NEW RIVET. REF. AMM 70-10-12 & AMM 25-66-00. OK FOR SERVICE.
